RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Subscription
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Funktsional. Anal. i Prilozhen.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Funktsional. Anal. i Prilozhen., 2003, Volume 37, Issue 2, Pages 75–80 (Mi faa150)  

This article is cited in 1 scientific paper (total in 1 paper)

On Functionals Bounded Below

W. Zoua, M. Schechterb

a Tsinghua University
b University of California, Irvine

Abstract: In this paper, we prove that the infimum of a functional with a lower bound is a critical value. The novelty is that we do not need the Palais–Smale type condition.

Keywords: lower boundedness, critical point, eigenvalue

DOI: https://doi.org/10.4213/faa150

Full text: PDF file (122 kB)
References: PDF file   HTML file

English version:
Functional Analysis and Its Applications, 2003, 37:2, 142–146

Bibliographic databases:

UDC: 517.988.3
Received: 12.02.2002

Citation: W. Zou, M. Schechter, “On Functionals Bounded Below”, Funktsional. Anal. i Prilozhen., 37:2 (2003), 75–80; Funct. Anal. Appl., 37:2 (2003), 142–146

Citation in format AMSBIB
\Bibitem{ZouSch03}
\by W.~Zou, M.~Schechter
\paper On Functionals Bounded Below
\jour Funktsional. Anal. i Prilozhen.
\yr 2003
\vol 37
\issue 2
\pages 75--80
\mathnet{http://mi.mathnet.ru/faa150}
\crossref{https://doi.org/10.4213/faa150}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1994465}
\zmath{https://zbmath.org/?q=an:1088.58504}
\transl
\jour Funct. Anal. Appl.
\yr 2003
\vol 37
\issue 2
\pages 142--146
\crossref{https://doi.org/10.1023/A:1024461007930}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000184635000008}
\scopus{http://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-0347757017}


Linking options:
  • http://mi.mathnet.ru/eng/faa150
  • https://doi.org/10.4213/faa150
  • http://mi.mathnet.ru/eng/faa/v37/i2/p75

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. Candito P., Livrea R., Motreanu D., “Bounded Palais-Smale sequences for non-differentiable functions”, Nonlinear Analysis-Theory Methods & Applications, 74:16 (2011), 5446–5454  crossref  mathscinet  zmath  isi  scopus
  • Функциональный анализ и его приложения Functional Analysis and Its Applications
    Number of views:
    This page:226
    Full text:79
    References:23

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020